Upon discussion with Osaka, we've determined that my new as needed migraine medication may the culprit in triggering my mixed states (to a degree that is quite unusual for me). I was going over the list of unusual behaviors I'd been experiencing, and newer side effects and almost every single one is either an incredibly rare side effect or in the case of rebound headaches that can turn back into full blown migraines, pretty standard.
So, my increased irritability, the
increased sleeplessness, the increased depression, the manic impulses,
while all a normal part of bipolar, and usually well managed are
triggered or exacerbated by this new as needed medication. I also have
been experiencing confusion, increased either awareness of, or actually
increased face blindness, which has been incredibly frustrating to deal
with. I will be typing up an e-mail or letter to my neurologist
detailing the changes, side effects and reactions to this medication,
and asking that I be switched back to imitrex.
work well with the older daily migraine medicine, but it seems to
actually be effective with the Gabapentin. I took a dose early on when
the newer medicine (also a triptan) didn't seem to help my head at all,
and I had nearly a full box of Imitrex left. I checked first to make
sure that they were safe to take together, and found ACTUAL relief, but I
ran out of the Imitrex last week, and when a migraine surfaced over
Spring Break, I reached a desperation point and took the new medicine,
and have been in absolute agony (and I imagine not especially pleasant
to be around) since.
I do have refills for the Imitrex, but I don't
currently have the funds to refill it, so I am waiting until either my
unemployment starts (which I have applied for, and been approved,
pending clarification with Lowes on why I was fired) or I in some other
way manage to scrape together funds. I think it's less than $20 (I take
so many medications that I honestly can't keep the costs straight in my
head anymore), but I just don't have that right now, so I will have to wait.
the mean time I will continue to look for work until it's time to leave
Virginia, and will focus on school, which has gotten marginally easier
now that I am not on a daily med that is starving me, and causing
decreased cognitive ability.